MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: only the stent of the device was returned for analysis.The stent was returned deployed from the delivery system.A visual and microscopic examination identified no issues or damage to the deployed stent.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 30oct2020.It was reported that stent deployment failure occurred.The stenosed target lesion was located in the non-tortuous and non-calcified iliac vein.A 18x90/10fr uni plus 75cm wallstent endoprosthesis was advanced for treatment.However, the stent was not deploying properly, so the physician re-constrained the device and removed it from the patient's body.The procedure was completed with a different device.There were no patient complications reported nor injuries reported.However, returned device analysis revealed stent detach.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10860281
Report Number2134265-2020-15914
Device Sequence Number16774713
Product Code JCT
UDI-Device Identifier08714729204084
UDI-Public08714729204084
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2021
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0024297798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR